# SDR DXTA2025012001976

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N178QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70116
- Aircraft time: 2,201 hours, 735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 10512501001
- Part serial: 0567
- Condition: Defective
- Location: Zone 700
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXTENSION / RETRACTION: WHEN SELECTING THE GEAR DOWN DESCENDING INTO WHITE PLAINS, THE AMBER GEAR FAIL CAS MESSAGE ILLUMINATED. GEAR DID NOT APPEAR TO CYCLE DOWN AT ALL. WE RECYCLED THE GEAR HANDLE ONCE AND ALL THREE GEAR CAME DOWN WITH STEADY GREEN INDICATIONS. THE R, L AND NOSE DOOR AMBER MESSAGES REMAINED ON AMD ON POST FLIGHT, OBSERVED ALL ARE OPEN AND MATCH THE CONDITION SHOWN ON CAS. PICTURE ATTACHED. CORRECTIVE ACTION: REPLACED LANDING GEAR SELECTOR VALVE. OPS CHECK GOOD. IAW GLOBAL 7500 AMM BD700-A-J32-31-08-00AAA-720-A
